Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Noticed bleeding after periods. Taking fertilaid and vitamin E. Cause?

DOCTOR OF THE MONTH - May 2013
May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Question
I had my last period on the 15th of may, 2013. I just saw another bleeding today 31st of may, 2013. I have 2kids already with the last one being 13yrs old. We are trying for the last baby. Am taking fertilaid and vitamin E. recently treated for yeast and used antibiotics to treat any latent infection(penicilin and a derivative of Cefixime. I had sex on the 16th/17th day of May. What could be the cause of this sudden period, please? My cycle is regular on 26/27days cycle.
Posted Sun, 16 Jun 2013 in Menstruation and Miscarriage
 
 
Answered by Dr. Sree Gouri SR 29 minutes later
Hi,
Thanks for the query.
The possible causes for your bleeding are:
-Ovulatory bleeding.
-Hormonal imbalance leading to inter-menstrual bleeding. Sometimes thyroid hormonal imbalance can also lead to the problem.
-Intake of antibiotics and recent illness can alter the hormonal levels and can lead to inter-menstrual bleeding.
-Structural causes like fibroids, polyps etc.
So you once consult gynecologist, get examined and go for ultrasound to find out the possible cause for your problem.
If your doctor suggests you can go for hormonal profile.
With this workup the possible cause for your problem can be made-out and treatment can be given.
Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by
 
Follow-up: Noticed bleeding after periods. Taking fertilaid and vitamin E. Cause? 20 minutes later
Thanks Doc for your prompt response. I want to assume its the intake of antibiotics that has caused this since am ruling out ovulatory bleeding. I ovulated in my last period since am tracting my ovulation by LH test kit, l used the test kit a day ago and it came out negative. Yesterday was the last day of my antibiotics treatment, so l want to safely assume its the antibiotics. Will my period return to normal after this, please?
 
 
Answered by Dr. Sree Gouri SR 13 minutes later
Hi,

Yes, if your inter-menstrual bleeding was because of the antibiotics, usually after stopping the tablets your hormonal levels can come to normal.
And possibly from next cycle onwards you can have regular periods.
Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor